# SDR CA140227005

- Difficulty date: February 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 750
- Engine: Allsn AE3007A
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Bracket
- Part number: 673104112
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOWER FLANGE OF UPPER RUDDER UPPER HINGE BRACKET CRACKED (AIRFRAME BRACKET). DISCOVERED DURING REMOVAL OF BRACKET DUE TO WORN ACTUATOR ATTACH HOLES.
